# SDR ABXA9600438

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED FROM STATION 25 TO AFT PRESSURE BULKHEAD FRAMES GREATER THAN .100 INCH THICKNESS, HAVE NUMEROUS MISDRILLED HOLES.  REPAIRED FUSELAGE FRAMES .080TO .125 INCH THICK THAT WERE MISDRILLED IAW ABX REA D853-12547MR.
